Matthew A. Papanikolas

Department of Mathematics
Texas A&M University
College Station, TX 77843-3368

Citizenship: USA
Place of birth: Tucson, Arizona



Research Interests

Grants Awarded

Publications and Preprints

[1]   Log-algebraicity on tensor powers of the Carlitz module and special values of Goss L-functions
in preparation.
[2]   Equidistribution of Gross points over rational function fields (with A. El-Guindy, R. Masri, and G. Zeng)
submitted for publication, 19 pages.
[3]   Hyperderivative power sums, Vandermonde matrices, and Carlitz multiplication coefficients
submitted for publication, 22 pages.
[4]   A rapid introduction to Drinfeld modules, t-modules, and t-motives (with W. D. Brownawell)
in: t-Motives: Hodge Structures, Transcendence, and Other Motivic Aspects, to appear, 23 pages.
[5]   An effective criterion for Eulerian multizeta values in positive characteristic (with C.-Y. Chang and J. Yu)
Journal of the European Mathematical Society 21 (2019), no. 2, 405-440.
[6]   The de Rham isomorphism for Drinfeld modules over Tate algebras (with O. Gezmiş)
Journal of Algebra 525 (2019), 454-496.
[7]   Log-algebraic identities on Drinfeld modules and special L-values (with C.-Y. Chang and A. El-Guindy)
Journal of the London Mathematical Society 97 (2018), no. 2, 125-144
[8]   Special L-values and shtuka functions for Drinfeld modules on elliptic curves (with N. Green)
Research in the Mathematical Sciences 5 (2018), 5:4, 47 pp.
[9]   Theta operators, Goss polynomials, and v-adic modular forms (with G. Zeng)
Journal de Théorie des Nombres de Bordeaux 29 (2017), no. 3, 729-753.
[10]   A finite field hypergeometric function associated to eigenvalues of a Siegel eigenform (with D. McCarthy)
International Journal of Number Theory 11 (2015), no. 8, 2431-2450.
[11]   Identities for Anderson generating functions for Drinfeld modules (with A. El-Guindy)
Monatshefte für Mathematik 173 (2014), no. 4, 471-493.
[12]   The Mahler measure of a Calabi-Yau threefold and special L-values (with M. D. Rogers and D. Samart)
Mathematische Zeitschrift 276 (2014), no. 3-4, 1151-1163.
[13]   Explicit formulas for Drinfeld modules and their periods (with A. El-Guindy)
Journal of Number Theory 133 (2013), no. 6, 1864-1886.
[14]   Algebraic independence of values of Goss L-functions at s=1 (with B. A. Lutes)
Journal of Number Theory 133 (2013), no. 3, 1000-1011.
[15]   Algebraic independence of periods and logarithms of Drinfeld modules
(with C.-Y. Chang and with an appendix by B. Conrad)
Journal of the American Mathematical Society 25 (2012), no. 1, 123-150.
[16]   Algebraic relations among periods and logarithms of rank 2 Drinfeld modules (with C.-Y. Chang)
American Journal of Mathematics 133 (2011), no. 2, 359-391.
[17]   Frobenius difference equations and algebraic independence of zeta values in positive equal characteristic
(with C.-Y. Chang and J. Yu)
Algebra & Number Theory 5 (2011), no. 1, 111-129.
[18]   Algebraic independence of arithmetic gamma values and Carlitz zeta values (with C.-Y. Chang, D. Thakur, and J. Yu)
Advances in Mathematics 223 (2010), no. 4, 1137-1154.
[19]   Geometric Gamma values and zeta values in positive characteristic (with C.-Y. Chang and J. Yu)
International Mathematics Research Notices 2010 (2010), no. 8, 1432-1455.
[20]   Tannakian duality for Anderson-Drinfeld motives and algebraic independence of Carlitz logarithms
Inventiones Mathematicae 171 (2008), no. 1, 123-174.
[21]   On the torsion of Jacobians of principal modular curves of level 3^n (with C. Rasmussen)
Archiv der Mathematik (Basel) 88 (2007), no. 1, 19-28.
[22]   A formula and a congruence for Ramanujan's tau-function
Proceedings of the American Mathematical Society, 134 (2006), no. 2, 333-341.
[23]   Extensions of abelian varieties defined over a number field (with N. Ramachandran)
Journal of Number Theory 112 (2005), no. 2, 386-400.
[24]   Determination of the algebraic relations among special Gamma-values in positive characteristic
(with G. W. Anderson and W. D. Brownawell)
Annals of Mathematics 160 (2004), no. 1, 237-313.
[25]   Combinatorics of traces of Hecke operators (with S. Frechette and K. Ono)
Proceedings of the National Academy of Sciences, USA, 101 (2004), no. 49, 17016-17020.
[26]   Gaussian hypergeometric functions and traces of Hecke operators (with S. Frechette and K. Ono)
International Mathematics Research Notices, 2004, no. 60, 3233-3262.
[27]   p-adic properties of values of the modular j-function (with K. Ono)
Galois Theory and Modular Forms, Dev. Math., 11, Kluwer, 2004, pp. 357-366.
[28]   Higher Weierstrass points on X_0(p) (with S. Ahlgren)
Transactions of the American Mathematical Society 355 (2003), no. 4, 1521-1535.
[29]   A Weil-Barsotti formula for Drinfeld modules (with N. Ramachandran)
Journal of Number Theory 98 (2003), no. 2, 407-431.
[30]   Universal norms on abelian varieties over global function fields
Journal of Number Theory 94 (2002), no. 2, 326-342.
[31]   Linear independence of Gamma values in positive characteristic (with W. D. Brownawell)
Journal für die reine und angewandte Mathematik 549 (2002), 91-148.
[32]   Quadratic twists of modular forms and elliptic curves (with K. Ono)
Number Theory for the Millennium III (Urbana, IL, 2000), A. K. Peters, 2002, pp. 73-85
[33]   Canonical heights on elliptic curves in characteristic p
Compositio Mathematica 122 (2000), no. 3, 299-313.

Ph.D. Students Supervised

Teaching Experience

Selected Invited Talks

Contributed Talks

Meetings Organized

Editorial Work

Professional Service

Honors and Awards

Back to Home Page of Matt Papanikolas

Last modified on May 16, 2019